Download the app

DOWNLOAD NOW

watsons online, download the app
  • google-play.png
  • app-store.png
  • app-gallery.png
Our Stores Trending Now
Stores Services
0
MY Bag
Home/Health and RX/Over-The-Counter/Cough, Cold and Flu/

Bioflu Tablet 1s (Phenylephrine HCI + Chlorphenamine Maleate + Paracetamol)

Bioflu Tablet 1s (Phenylephrine HCI + Chlorphenamine Maleate + Paracetamol)
9.00
QUANTITY
Add To Bag
Free
Members Get A Free Pantene 3mm Biotin Strength 70ml GWP For A Min. Spend Of P200 On Participating Hair Care Products. Valid For Standard Delivery Only Terms & Conditions Apply. 1X Gift Per Order. Valid From Apr 25 To Dec 31.
GWP 2025 May Mall Justice League Notebook 05
[1] Free Gift(s) GWP 2025 May Mall Justice League Notebook 05
Terms & Conditions
Free
Free
Non-Members Get A Free Gwp 2025 May Mall Jl Notebook 05 For A Min. Spend Of P2900 On Participating Products. Valid For Standard Delivery Only Terms & Conditions Apply. 1X Gift Per Order. Valid From Apr 25 To May 21.
Free
Free
Members Get A Free Gwp 2025 May Mall Jl Notebook 05 For A Min. Spend Of P2300 On Participating Products. Valid For Click & Collect Express Only. Terms & Conditions Apply. 1X Gift Per Order. Valid From Apr 24 To May 21.
Free
Non-Members Get A Free Gwp 2025 May Mall Jl Notebook 05 For A Min. Spend Of P2900 On Participating Products. Valid For Click & Collect Express Only. Terms & Conditions Apply. 1X Gift Per Order. Valid From Apr 24 To May 21.
Free
Product code
10037314
Product Details
About This Shop
Promotion
Payment & Delivery
Product Details
Description

BIOFLU Tablet 1s (Phenylephrine HCI + Chlorphenamine Maleate + Paracetamol)

Bioflu provides relief from the multiple symptoms of flu such as fever, body pain, colds and cough (from post-nasal drip). Relief of clogged nose, itchy and watery eyes, sneezing, headache, body aches and fever associated with flu, common cold, allergic rhinitis, sinusitis and other minor resp tract infections. Bioflu Relief of runny nose. Bioflu Non-Drowsy Relief of postnasal drip. Helps decongest sinus openings and passages.

Place of Origin

Philippines

Product Usage

Orally (by mouth); 1 tablet/capsule every 6 hours; or as recommended by a doctor.
Missed Dose: If the patient missed a dose; just take the next dose if still needed for the condition being treated; and the subsequent doses at the recommended time or schedule (i.e.; every 6 hours).
Do not double the dose.

Ingredients

Each tablet contains: Phenylephrine HCl 10 mg; Chlorphenamine Maleate 2 mg; Paracetamol 500 mg.

Warnings

Special Precautions: May impair ability to drive and operate machinery. Paracetamol: Severe liver damage

Width

1

Height

1

Depth

1

HIDE